Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

help.

My husband and I have been together for 5 years, married for 2. Our marriage is so so good except for one huge issue....sex. I have no idea what it is but i literally never have intrest in having sex. Its gotten way worse over the years and now we only have sex a couple times a month tops. He has been so great about it over the years and ive tried to improve and get better with it but i literally am never horny or finding myself saying that i want to have sex with him. I went to my drs and told her and she put me on welbutrin for my anxiety/depression and said this could improve it possibly, but absolutly nothing has changed maybe even gotten worse. I am at my wits end with this and its hurting our marriage and my husband ALOT. Has anyone else gone through this? I feel like a horrible wife and i am just looking for answers and support, if anyone has any. I am going to see a therapist next week because idk what to do anymore!!

Answer Question
 
Anonymous

Asked by Anonymous at 10:43 AM on Apr. 15, 2010 in Relationships

Answers (9)
  • i forgot to mention that im only 25!!! this should not be happening to me :((((((
    falanlee

    Answer by falanlee at 10:47 AM on Apr. 15, 2010

  • Maybe you need your hormone levels checked? I know that I sometimes have sex when I am not in the mood, but once things get going, I am glad I did! Everyday life takes a big toll on sex, put kids in the mix and it is hard to get in the mood, LOL!
    Why don't you get lovey dovey with him tonight and see what happens? I would get your hormones checked though!
    kimigogo

    Answer by kimigogo at 10:53 AM on Apr. 15, 2010

  • I would say for you to make an appointment with an endocrinologist. Something is missing and you know it and thats a good start. The causes can be simple and easily conquered, one you know what is at fault. Good uck
    GMMOLLY

    Answer by GMMOLLY at 10:56 AM on Apr. 15, 2010

  • It's true, my sex drive went way down ever since I had my son...2 years ago. We do have sex a lot - except for now that I'm pregnant I don't have a sex drive. BUT I do manage to do it, and am HAPPY I did. I may not have the energy right now (or the drive) but it's important to connect on that level with your husband. I think it's great that you're going to see a therapist about it. Maybe getting your mind off of other things will help mend things sexually with you and your husband. Good luck sweetie :)
    mamie2shoes

    Answer by mamie2shoes at 10:57 AM on Apr. 15, 2010

  • Did your dr check your hormones?
    admckenzie

    Answer by admckenzie at 11:14 AM on Apr. 15, 2010

  • I read they're starting a Viagra for women now... maybe that's something you might want to look into.
    Happypancake

    Answer by Happypancake at 11:41 AM on Apr. 15, 2010

  • i have an appt. with my dr on the 26th of this month to discuss it further....and im going to ask her to check my levels. and i will bring up the viagra for women. I will try anything i just want this resolved
    Anonymous

    Answer by Anonymous at 11:48 AM on Apr. 15, 2010

  • Fake it until you make it lol, seriously though, just do it, you dont have to feel horny to have sex, when you do do it, you get exctied right, and enjoy it? So just do it for your husband, and you will find that you enjoy it even if you werent in the mood to begin with.
    -LovingMamma-

    Answer by -LovingMamma- at 4:41 PM on Apr. 15, 2010

  • Wellbutrin? I don't know your medical history, but I can tell you Wellbutrin has been associated with some fairly serious side effects including a loss of sexual function. I wouldn't just stop taking it, but I would go and revisit your doctor and ask for a different anti-depressant. Make sure you aren't vitamin and mineral-deficient; low serum levels of zinc, B1, B6, B12, magnesium and iron have been shown to negatively affect both sexual function and response. An L-Arginine supplement may also help you; there are topical applications available OTC under various brand names, including Excite.
    Fistandantalus

    Answer by Fistandantalus at 6:59 AM on Apr. 16, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN